# SDR AT9900775

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Location: Bs 955-960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 CRACK AT BS 955-960, LBL 48-52 IN CUSP WEB AND CORROSION OUT OF LIMITS.  FABRICATED REPAIR IAW DC9 SRM 53-05 FIGURE 97, 51-10-3, 51-30-1, 51-30-2, AND DC9 MM 53-20-1.
